Journal of Applied Mathematics

The Finite-Dimensional Uniform Attractors for the Nonautonomous g-Navier-Stokes Equations

Delin Wu

Full-text: Open access

Abstract

We consider the uniform attractors for the two dimensional nonautonomous g-Navier-Stokes equations in bounded domain Ω . Assuming f = f ( x , t ) L loc 2 , we establish the existence of the uniform attractor in L 2 ( Ω ) and D ( A 1 / 2 ) . The fractal dimension is estimated for the kernel sections of the uniform attractors obtained.

Article information

Source
J. Appl. Math., Volume 2009 (2009), Article ID 150420, 17 pages.

Dates
First available in Project Euclid: 2 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.jam/1267538747

Digital Object Identifier
doi:10.1155/2009/150420

Mathematical Reviews number (MathSciNet)
MR2486137

Zentralblatt MATH identifier
05628309

Citation

Wu, Delin. The Finite-Dimensional Uniform Attractors for the Nonautonomous g-Navier-Stokes Equations. J. Appl. Math. 2009 (2009), Article ID 150420, 17 pages. doi:10.1155/2009/150420. https://projecteuclid.org/euclid.jam/1267538747


Export citation

References

  • J. Roh, ``Dynamics of the $g$-Navier-Stokes equations,'' Journal of Differential Equations, vol. 211, no. 2, pp. 452--484, 2005.
  • M. Kwak, H. Kwean, and J. Roh, ``The dimension of attractor of the 2D $g$-Navier-Stokes equations,'' Journal of Mathematical Analysis and Applications, vol. 315, no. 2, pp. 436--461, 2006.
  • O. A. Ladyzhenskaya, ``A dynamical system generated by the Navier-Stokes equations,'' Journal of Mathematical Sciences, vol. 3, no. 4, pp. 458--479, 1975.
  • C. Foiaş and R. Temam, ``Finite parameter approximative structure of actual flows,'' in Nonlinear Problems: Present and Future, A. R. Bishop, D. K. Campbell, and B. Nicolaenko, Eds., vol. 61 of North-Holland Mathematics Studies, pp. 317--327, North-Holland, Amsterdam, The Netherlands, 1982.
  • J. Mallet-Paret, ``Negatively invariant sets of compact maps and an extension of a theorem of Cartwright,'' Journal of Differential Equations, vol. 22, no. 2, pp. 331--348, 1976.
  • P. Constantin and C. Foiaş, Navier-Stokes Equations, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, Ill, USA, 1988.
  • R. Temam, Navier-Stokes Equations, vol. 2 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 3rd edition, 1984.
  • A. Haraux, Systèmes Dynamiques Dissipatifs et Applications, vol. 17 of Recherches en Mathématiques Appliquées, Masson, Paris, France, 1991.
  • V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2002.
  • J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988.
  • G. R. Sell and Y. You, Dynamics of Evolutionary Equations, vol. 143 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2002.
  • S. S. Lu, H. Q. Wu, and C. K. Zhong, ``Attractors for non-autonomous 2D Navier-Stokes equations with normal external forces,'' Discrete and Continuous Dynamical Systems, vol. 8, pp. 585--597, 2005.
  • Q. Ma, S. Wang, and C. Zhong, ``Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,'' Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541--1559, 2002.
  • R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1997.
  • C. Foiaş, O. P. Manley, R. Temam, and Y. M. Treve, ``Asymptotic analysis of the Navier-Stokes equations,'' Physica D, vol. 9, no. 1-2, pp. 157--188, 1983.
  • V. V. Chepyzhov and A. A. Ilyin, ``On the fractal dimension of invariant sets: applications to Navier-Stokes equations,'' Discrete and Continuous Dynamical Systems. Series A, vol. 10, no. 1-2, pp. 117--135, 2004.